[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re:Lows on pump (formerly glucagon shots)

In a message dated 1/14/02 12:50:56 AM Central Standard Time, 
email @ redacted writes:

> .  I know you do monitor Mary very well so I am 
> just letting you know that lows can occur for many reasons, even for 
> pumpers!
> Susan S.

:-).....thanks, Susan.....I was referring to the severe sudden drops but I 
wasn't clear.....the under 40 stuff, where I was told the long term insulin 
had either peaked or stored in the body then released..........
Beverly, Mom to Mary, 8, dx'd 9/97, pumping, and Nick, who is now nine!
<A HREF="http://www.parsonwhitestudios.com/">http://www.parsonwhitestudios.com/</A> 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml